# SDR 20000717AP003

- Difficulty date: May 7, 2000
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N854LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC854B
- Engine: Garrtt TPE33112UAR
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Failed
- Location: Turbine Section
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B, E

## Discrepancy

FLT 1314 - PNC - DURING CRUISE, CREW HEARD AN ABNORMAL NOISE DESCRIBED AS A BUMP.  THE LT ENG STARTED OPERATION ERRATICALLY AND TORQUE DROPPED 40 TO 50 PERCENT.  SHORTLY AFTER THAT THE OIL PRESSURE STARTED DROPPING AND THE OIL PRESSURE WARNING LIGHT CAME ON.  THE CREW SHUT DOWN THE LT ENG AND CONTINUED SINGLE ENG.  THE CREW LANDED WITH NO FURTHER INCIDENT.  INITIAL INSPECTION OF THE ENG SHOWS HEAVY DAMAGE TO THE TURBINE SECTION WITH BROKEN 3RD AND 2ND STAGE BLADES.  THE 3RD STAGE GUIDE VANE IS MISSING PIECES OF STATOR.  INITIAL EVALUATION IS FAILURE OF A 1ST OR 2ND STAGE TURBINE BLADE OR BLADES.  PARTS EXITED TAILPIPE DAMAGING DESWIRL VANES IN THE SHORT EXHAUST STACK AND DENTING IT BEYOND REPAIR.  THE REAR TURB
